# SDR AALA20090707TUL09

- Difficulty date: March 26, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 62,307 hours, 21,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144N8142
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESSURE DECK CORRODED.  REPAIRED IAW EA B757-53-005785 DATED 03/25/09 SRM 53-40-14B01.
